Alert archive / California / Wind Advisories in 2007

Wind Advisory 3, NWS Hanford, CA

February 22, 2007

NWS Hanford, CA issued this wind advisory at Feb 22, 2007, 2:39 PM PST. It took effect at Feb 23, 2007, 9:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 2:39 PM PST (22:39 UTC)
In effect from
Feb 23, 2007, 9:00 AM PST
Expired
Feb 23, 2007, 6:12 PM PST
In force
9 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 222239
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
239 PM PST THU FEB 22 2007

...A WIND ADVISORY IS IN EFFECT FROM 9 AM FRIDAY THROUGH 10 PM
FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS...

GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE KERN COUNTY
MOUNTAINS AND DESERTS IN THE WAKE OF COLD FRONT THAT WILL SWEEP
ACROSS THE AREA TODAY.

CAZ095-098-099-230645-
/O.NEW.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
239 PM PST THU FEB 22 2007

...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY FOR 
THE KERN COUNTY MOUNTAINS AND DESERTS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS FROM 9 AM TO 10
PM PST FRIDAY. GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING
IN THE WAKE OF COLD FRONT THAT SWEEPS ACROSS THE AREA TODAY. THE
THREAT OF GUSTY WINDS WILL LAST THROUGHOUT THE AFTERNOON AND
EVENING HOURS BEFORE SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT
LEAST 35 MPH WITH GUSTS IN EXCESS OF 50 MPH ARE EXPECTED ACROSS
THE ADVISORY AREA. THE HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED
ACROSS THE TEHACHAPI MOUNTAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF BLOWING DUST
AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN COUNTY WHICH
WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE
ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED.

$$

WEATHER.GOV/HANFORD

STACHELSKI
4 follow-up statements
000 
WWUS76 KHNX 230544
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
944 PM PST THU FEB 22 2007

CAZ095-098-099-231400-
/O.CON.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
944 PM PST THU FEB 22 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST
FRIDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM PST FRIDAY 
FOR THE KERN COUNTY MOUNTAINS AND DESERTS.

GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING IN THE WAKE OF
COLD FRONT THAT SWEEPS ACROSS THE AREA. THE THREAT OF GUSTY WINDS
WILL LAST THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE
SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT LEAST 35 MPH WITH GUSTS
IN EXCESS OF 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE
HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED ACROSS THE TEHACHAPI
MOUNTAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF
BLOWING DUST AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN
COUNTY WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL
RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY
PRECAUTIONS NEEDED.

$$

JDB

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 231413
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
613 AM PST FRI FEB 23 2007

CAZ095-098-099-232215-
/O.CON.KHNX.WI.Y.0003.070223T1700Z-070224T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
613 AM PST FRI FEB 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERT.

GUSTY NORTHWEST WINDS WILL DEVELOP THIS MORNING IN THE WAKE OF
COLD FRONT THAT SWEEPS ACROSS THE AREA. THE THREAT OF GUSTY WINDS
WILL LAST THROUGHOUT THE AFTERNOON AND EVENING HOURS BEFORE
SUBSIDING AT NIGHT. SUSTAINED WINDS OF AT LEAST 35 MPH WITH GUSTS
IN EXCESS OF 50 MPH ARE EXPECTED ACROSS THE ADVISORY AREA. THE
HIGHEST WINDS ARE LIKELY TO BE EXPERIENCED ACROSS THE TEHACHAPI
MOUNTAINS AND IN THE MOJAVE VICINITY.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 50 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. IN ADDITION...LOCALIZED AREAS OF
BLOWING DUST AND SAND ARE EXPECTED IN THE MOJAVE DESERT OF KERN
COUNTY WHICH WILL REDUCE VISIBILITY. TRAVELERS AND LOCAL
RESIDENTS SHOULD BE ALERT FOR GUSTY WINDS AND TAKE ANY NECESSARY
PRECAUTIONS NEEDED.

$$
DUDLEY

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 232208
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
208 PM PST FRI FEB 23 2007

CAZ095-098-099-240600-
/O.CON.KHNX.WI.Y.0003.000000T0000Z-070224T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
208 PM PST FRI FEB 23 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS...

A WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS REMAINS
IN EFFECT UNTIL 10 PM PST THIS EVENING.

LOCALLY GUSTY WEST WINDS OF 35 TO 50 MPH WILL BECOME MORE
WIDESPREAD LATER THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING.
THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE PASSES AND
CANYONS OF THE KERN COUNTY MOUNTAINS...INCLUDING THE TEHACHAPI
PASS...WALKER PASS...INDIAN WELLS CANYON AND JAWBONE CANYON.
HIGHWAYS AFFECTED BY THE WINDS WILL INCLUDE INTERSTATE 5 OVER THE
GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI
PASS...HIGHWAY 178 THROUGH THE WALKER PASS...AND HIGHWAY 14 AND
U.S. 395 IN THE KERN COUNTY DESERTS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. IN ADDITION...LOCAL AREAS OF BLOWING DUST AND
SAND ARE EXPECTED IN THE KERN COUNTY DESERTS WHICH WILL REDUCE
VISIBILITY. TRAVELERS AND LOCAL RESIDENTS SHOULD BE ALERT FOR
GUSTY WINDS AND TAKE ANY NECESSARY PRECAUTIONS NEEDED.

$$

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION.

WEATHER.GOV/HANFORD

SANGER
000 
WWUS76 KHNX 240212
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
611 PM PST FRI FEB 23 2007


CAZ095-098-099-240315-
/O.CAN.KHNX.WI.Y.0003.000000T0000Z-070224T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
611 PM PST FRI FEB 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS.

WINDS HAVE BEEN DIMINISHING EARLY THIS EVENING...AND THIS TREND
WILL CONTINUE. THERE MAY STILL BE SOME LOCALLY GUSTY WINDS TO 40
MPH...BUT THEY ARE EXPECTED TO BE CONFINED TO WIND FAVORED PASSES
AND CANYONS UNTIL AROUND 900 PM.

$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 9:27 AM PST, 5 hours 12 minutes earlier.

Area forecast discussion, Feb 22, 9:27 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HANFORD CA
927 AM PST THU FEB 22 2007

.SHORT TERM...
A COLD FRONTAL SYSTEM HAS ALREADY MOVED OVER THE CENTRAL SAN
JOAQUIN VALLEY WITH THE MERCED AREA RECEIVING A TENTH OF AN INCH.
SATELLITE IMAGES SHOW THE SYSTEM ACCELERATING A BIT QUICKER THEN
PREVIOUS MODELS INDICATED. OAKLAND SOUNDING SHOWS THE UPPER LEVELS
DESTABILIZING WITH COLD AIR OF -24C AT 500MB. ADDITIONALLY WATER
VAPOR IMAGES SHOWS COLDER AND DRY AIR AT MID TO UPPER LEVELS ALONG
THE COAST. SOME BREAKS IN THE OVERCAST MAY DEVELOP WITH THE
ARRIVAL OF THE DRY COLD AIRMASS ALOFT. THIS WILL INCREASE THE
INSTABILITY DUE SOLAR HEATING. HAVE UPDATED ZONE FORECAST FOR THE
POSSIBILITY OF THUNDERSTORMS THIS AFTERNOON AND EVENING OVER MUCH
OF THE REGION. NO OTHER CHANGES ANTICIPATED.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...MEDIUM RANGE MODELS
ARE ALL LEANING TOWARDS A RATHER UNSETTLED PATTERN. PERIOD BEGINS
WITH ANOTHER IMPULSE RIDING THROUGH NORTHERN CA AMID THE PROGRESSIVE
WEST NORTHWEST FLOW ALOFT. THE DISTRICT LOOKS TO BE ON THE SOUTHERN
FRINGE OF THE PRECIP THREAT. SO HAVE INCLUDED JUST SLIGHT CHANCE
POPS FOR THE NORTHERN HALF OF THE DISTRICT SATURDAY NIGHT. THE NEXT
SIGNIFICANT SYSTEM BEGINS TO TAKE SHAPE ON SUNDAY AS ENERGY DROPS
DOWN FROM THE GULF OF ALASKA. MODELS DEVELOP A DEEP H5 LOW AND TRACK
IT TOWARDS NORCAL ON MONDAY. CONSIDERING THE GOOD MODEL AGREEMENT
WITH THIS FEATURE HAVE INTRODUCED SLIGHT CHANCE POPS NORTH OF FRESNO
MONDAY AFTERNOON THEN CHANCE POPS DOWN TO THE KERN MTNS MONDAY
NIGHT. JUST MAINTAINED SLIGHT TO LOW CHANCE POPS TUESDAY AND
WEDNESDAY WITH UNSETTLED CONDITIONS REMAINING. BUT INDICATIONS ARE
THIS SYSTEM WILL BRING ANOTHER SHOT OF VERY COLD AIR INTO CENTRAL
CA. THE GFS IS THE DEEPEST WITH THE LOW AND SUGGESTS IT COULD BE
EVEN COLDER THAN THE CURRENT STORM. ITS STILL TOO EARLY TO PIN DOWN
BUT MAY SEE SNOW LEVELS IN THE NEIGHBORHOOD OF 3000 FEET TUESDAY
NIGHT.

&&

.AVIATION...MVFR CONDITIONS DEVELOPING AFTER 15Z WITH LOWERING
CEILINGS AND PRECIP SPREADING IN FROM THE NORTHWEST. LOCAL IFR
CONDITIONS LATER IN THE DAY AND OVERNIGHT WITH ISOLATED TSRA
POSSIBLE.

&&

.AIR QUALITY ISSUES...
NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR CAZ095>097.

&&

MV/BINGHAM

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 22, 4:40 AM PST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HANFORD CA
440 AM PST THU FEB 22 2007

CAZ095>097-231300-
KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
440 AM PST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE SOUTH INCLUDING THE KERN COUNTY MOUNTAINS.

A STORM SYSTEM IS MOVING ONSHORE TOWARDS CENTRAL CALIFORNIA THIS MORNING.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS IN EFFECT FOR THE SIERRA NEVADA FROM 10
AM PST THIS THURSDAY MORNING UNTIL 4 AM PST FRIDAY. IN SPECIFIC,
THIS INCLUDES THE SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON,
THE TULARE MOUNTAINS AND THE KERN COUNTY MOUNTAINS.

PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE ISSUED BY THE
NATIONAL WEATHER SERVICE IN HANFORD /WWUS 46 KHNX/ OR /SFOWSWHNX/
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINTER STORM WARNING CONTINUES FOR THE SIERRA NEVADA UNTIL 4 AM
PST FRIDAY. IN SPECIFIC, THIS INCLUDES THE SIERRA NEVADA FROM
YOSEMITE TO KINGS CANYON, THE TULARE MOUNTAINS AND THE KERN COUNTY
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

WEATHER.GOV/HANFORD

CAZ089>094-231300-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
440 AM PST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS ASSOCIATED WITH THE
COUNTIES OF MARIPOSA, MADERA AND FRESNO.

.DAY ONE...THIS EVENING AND TONIGHT.

ISOLATED THUNDERSTORMS MAY DEVELOP THIS EVENING AND COULD CONTAIN
HEAVY DOWNPOURS...SMALL HAIL...FREQUENT LIGHTNING...AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

RC
WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Feb 22, 9:01 AM PST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HANFORD CA
901 AM PST THU FEB 22 2007

CAZ089>099-230000-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
901 AM PST THU FEB 22 2007

...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

A STRONG PACIFIC STORM WILL MOVE THROUGH THE CENTRAL CALIFORNIA
INTERIOR TODAY AND TONIGHT...BRINGING LOCALLY HEAVY RAIN AND
MOUNTAIN SNOW. AFTER THE COLD FRONT MOVES THROUGH THE REGION...THE
AIRMASS OVER THE AREA WILL BE VERY COLD AND UNSTABLE. THIS WILL
CREATE THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP SHOULD
THERE BE ANY BREAKS IN THE CLOUD COVER TO ALLOW WARMING NEAR THE SURFACE.

THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY...AND THE SIERRA FOOTHILLS...BY THIS AFTERNOON AND
PERSIST INTO THE EVENING HOURS. SOME OF THESE STORMS MAY MOVE INTO
THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS WITH THE STRONG
WEST WINDS ALOFT. AS THE COLD FRONT DROPS INTO THE KERN COUNTY
DESERTS BY LATE AFTERNOON...ISOLATED THUNDERSTORMS ALSO WILL BE
POSSIBLE OVER THE DESERT REGIONS.

THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...SMALL
HAIL...GUSTY WINDS AND LIGHTNING. LOCAL ROAD FLOODING WILL BE
POSSIBLE IN AREAS OF HEAVY RAIN...ESPECIALLY UNDER OVERPASSES AND
IN LOW SPOTS WITH POOR DRAINAGE.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL NEWS
SOURCE...FOR UPDATES ON THIS SITUATION.

WEATHER.GOV/HANFORD

SANGER
Special weather statement, Feb 22, 10:41 AM PST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HANFORD CA
1041 AM PST THU FEB 22 2007

CAZ089>099-230030-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1041 AM PST THU FEB 22 2007

...ISOLATED THUNDERSTORMS AND FOOTHILL SNOW POSSIBLE THIS AFTERNOON
AND EVENING...

A STRONG PACIFIC STORM WILL MOVE THROUGH THE CENTRAL CALIFORNIA
INTERIOR TODAY AND TONIGHT...BRINGING LOCALLY HEAVY RAIN AND
MOUNTAIN SNOW. AFTER THE COLD FRONT MOVES THROUGH THE REGION...THE
AIRMASS OVER THE AREA WILL BE VERY COLD AND UNSTABLE. THIS WILL
CREATE THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP SHOULD
THERE BE ANY BREAKS IN THE CLOUD COVER TO ALLOW WARMING NEAR THE
SURFACE.

WITH THE COLD AIR...SNOW LEVELS WILL BE VERY LOW. AT 1030
AM...SNOW WAS BEGINNING TO FALL IN THE SIERRA FOOTHILLS AT 3500
FEET. THE SNOW LEVEL WILL FALL TO AROUND 3000 FEET THIS
AFTERNOON...AND WILL BE EVEN LOWER IN HEAVIER SHOWERS. SNOW WILL
BE POSSIBLE IN THE TEMBLORS AND DIABLO RANGE ABOVE 2500 FEET BY
THIS EVENING...AND LOCALLY DOWN TO AROUND 2000 FEET...WITH 1 TO 2
INCH ACCUMULATIONS POSSIBLE. THIS COULD AFFECT TRAVEL ON HIGHWAY
152 THROUGH PACHECO PASS.

THUNDERSTORMS MAY DEVELOP OVER THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY...AND THE SIERRA FOOTHILLS...BY THIS AFTERNOON AND
PERSIST INTO THE EVENING HOURS. SOME OF THESE STORMS MAY MOVE INTO
THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS WITH THE STRONG
WEST WINDS ALOFT. AS THE COLD FRONT DROPS INTO THE KERN COUNTY
DESERTS BY LATE AFTERNOON...ISOLATED THUNDERSTORMS ALSO WILL BE
POSSIBLE OVER THE DESERT REGIONS.

THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN...SMALL
HAIL...GUSTY WINDS AND LIGHTNING. LOCAL ROAD FLOODING WILL BE
POSSIBLE IN AREAS OF HEAVY RAIN...ESPECIALLY UNDER OVERPASSES AND
IN LOW SPOTS WITH POOR DRAINAGE.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL NEWS
SOURCE...FOR UPDATES ON THIS SITUATION.

WEATHER.GOV/HANFORD
Local storm report, Feb 22, 1:43 PM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
143 PM PST THU FEB 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     SNOW             13 E MARIPOSA           37.49N 119.73W
02/22/2007  M1.2 INCH        MARIPOSA           CA   TRAINED SPOTTER

            A SPOTTER IN LUSH MEADOWS MEASURED 1.25 INCHES OF SNOW AT
            THE TIME OF OBSERVATION. LOCATION IS 3200 FEET IN
            ELEVATION. SNOWING HEAVILY AT TIME OF OBSERVATION.

0111 PM     SNOW             OAKHURST                37.33N 119.65W
02/22/2007  M1.5 INCH        MADERA             CA   TRAINED SPOTTER

            SPOTTER MEASURED 1.5 INCHES OF SNOW AT 2500 FEET IN
            ELEVATION. SNOWING ALREADY FOR 90 MINUTES WHEN
            OBSERVATION WAS REPORTED.

&&

STACHELSKI
Local storm report, Feb 22, 2:05 PM PST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
205 PM PST THU FEB 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             CAMP NELSON             36.14N 118.61W
02/22/2007  M1.0 INCH        TULARE             CA   TRAINED SPOTTER

            SPOTTER MEASURED CONSERVATIVELY 1 INCH OF SNOW AT 72OO
            FEET IN ELEVATION. SNOW STARTED AROUND 1130 AM TODAY.
            TEMPERATURE WAS 26 DEGREES AT TIME OF REPORT. SNOW LEVEL
            DOWN TO AROUND 5000 FEET IN THE AREA.

&&

CTS

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 1:42 PM PSTSnow AdvisoryHNX14 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.